# SDR DALA2021042102337

- Difficulty date: April 19, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 50,251 hours, 26,150 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fault Message
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 - AFTER T/O IN KATL GOT F/CTL ELAC 2 PITCH FAULT . ON LANDING AT KXTP GOT SAME FAULT AGAIN. ON RESET CAPTAIN SMELLS BURNING ELECTRICAL FUMES. CORRECTIVE ACTION: C/W NO GO ODI ATA 2172 W/C. NO DISCREPANCIES FOUND OR ODORS. AIRCRAFT OK FOR SERVICE.
